# SDR RAIA0008014

- Difficulty date: August 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 2,622 hours, 2,126 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Condition: Failed
- Location: Avionics Bay
- Part time: 2,622 hours, 2,126 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6317-BOS- CAPTAINS SIDE ATTITUDE AND HEADING FAIL.  MAINTENANCE INSPECTED AND REPLACED AHRS COMPUTER.
